# SDR DL757070560

- Difficulty date: February 26, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 70,681 hours, 36,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 146N88358201
- Condition: Gouged
- Location: Fs 1720 S25l-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FUSELAGE PRESSURE BULKHEAD WAS DAMAGED DURING A TAIL STRIKE.  THE BULKHEAD CHORDS WERE CUT OUT AND A NEW SECTION WAS FABRICATED AND SPLICED IN.  REF ER/A'S 460538-14 AND 460643-14 FOR SAME DAMAGE.
